Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Burning thigh pain after hip replacement 8 years ago
avatar
Axe3455 posted:
am presently a dialysis patient and recently during dialysis my right thigh has this extermely painful burning sensation. initially it was treated with depakote which actually helped, but the pain has returned. Is this a nerve issue or is there some sort of infection?
Reply
 
avatar
Bal M Rajagopalan, MD responded:
Hello,

Being a dialysis patients, you are at higher risk of infection. It is important for your surgeon to rule out infection.
DR RAJ MD,FRCSC
www.drhipandknee.com


Helpful Tips

Pain after Knee ReplacmentExpert
For most people a knee replacement can predictably eliminate pain and restore function. This is not to say that the operation is not ... More
Was this Helpful?
58 of 73 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Joint Replacement Center